Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diabetic, got one testis removed, no growth after years. High BP, cholesterol. Reason for above problem?

1.sir, i am sugar patient, my basic problem one testis is removed 30 year on is no growth is there any link between testis and sugar. 2. my right side body ( hand and leg heels are pain). 3. my BP is 152/104, my LDL chostereal level 175 & HDL 38 my sugar level 102/182 please advice what type of doctor i want to consultant, why these problems arais.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have type 2 Diabetes since 30 years and on oral anti diabetic medication.
Your Rt testes has been removed 30 years back. Reason for removing the testes and your age is not mentioned in your query.
.I will answer your queries point to point
1) The diabetes has no relation with testes.
2)Pain in Rt side of your body and leg could be due to Neuritis that is commonly associated with Diabetes.
3) Your Blood Pressure though on higher side is reasonably well controlled.But stillto be lowered by change of drugs.
4) Your Blood sugar levels are well controlled .{Please get your HBA1c done to see the status of diabetes control.)
5)L.D.L Cholesterol levels are little more on higher side and needs to reduced.

Please consult qualified General Physician or Diabetologist for proper control of diabetes and Hypertension .
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor